English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 14556087      Online Users : 76
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version

    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/80935

    Title: Chondritic meteorites and X-wind
    Authors: Shu, F.H.
    教師: 徐遐生
    Date: 2003
    Publisher: Meteoritical Society
    Relation: GEOCHIMICA ET COSMOCHIMICA ACTA, Meteoritical Society, Volume 67, Issue 18, Supplement 1, SEP 2003, Pages A435-A435
    Keywords: Chondritic meteorites
    Relation Link: http://www.meteoriticalsociety.org/
    URI: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/80935
    Appears in Collections:[ 徐遐生 (2002-2006)] 期刊論文
    [物理系] 期刊論文

    Files in This Item:

    File SizeFormat


    SFX Query


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback